MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER, 1500CC ; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER, 1500CC ; BOTTLE, COLLECTION, VACUUM
Model Number PHESL-1500B
Medical Device Problem Codes Suction Problem (2170); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, " 46 lids (1500cc) that have adhesive issues again that are popping open during surgery and loosing suction.".Deroyal requested return of the device and received it on 8/7/2025.The investigation is ongoing and is not complete at this time.No further information is available at this time.We will provide follow up report when additional information is available.
 
Event or Problem Description
A user facility reported that they had "46 lids (1500cc) that have adhesive issues again that are popping open during surgery and loosing suction.".
 
Additional Manufacturer Narrative
A user facility reported, " 46 lids (1500cc) that have adhesive issues again that are popping open during surgery and loosing suction." deroyal requested return of the device and received it on 8/7/2025.These parts were evaluated and found to be similar for complaints reported earlier in the quarter and manufactured with the same glue.The returned parts were evaluated and tested with visual inspections, shut off testing, and containment testing.Each sample passed all criteria for each test and were found to be within specification.The instructions for use for also reviewed and were found to be appropriate for set up and assembly of the canisters.No updates were required.Specifications and work orders were also reviewed for this lot and all were found to be appropriate and with no issues.An inventory check was also performed on (b)(6) canisters of a different lot of the 1500cc canister, each of these canisters were acceptable.Failure modes and effects analysis (fmea) and corrective and preventive actions (capas) were reviewed for the 1500cc canisters, no updates nor capas were required.A complaint to sales analysis was completed over the past two years and found to be 0.0003%.Root cause: because no issues were found in production records and the issue was unable to be recreated in testing, no root cause was able to be determined.Corrective and preventive actions: while the root cause was unable to be determined, the supplier glue that was used within these canisters is no longer in use.A new supplier glue was qualified and is now is use.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
SAFELINER SUCTION CANISTER, 1500CC 
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22786247
Report Number1057404-2025-00023
Device Sequence Number15919988
Product Code KDQ
UDI-Device Identifier00749756377058
UDI-Public00749756377058
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHESL-1500B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown